| Catalog Number |
0113126 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during the bilateral laparoscopic inguinal plasty procedure, the optifix fasteners came out sideways (crooked).The issue occurred from the first firing and none of the fasteners got fixated.Reportedly, there were no protruding or loose fasteners present and another device was used to complete the procedure.There was no patient injury.
Additional Manufacturer Narrative
As reported, during the bilateral laparoscopic inguinal plasty procedure, the optifix fasteners came out sideways (crooked).The sample is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.